# SDR UIEA9605

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640FE
- Make and model: Boeing 747245F
- Aircraft serial: 20826
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: 13j55200
- Condition: S-Duct
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E, J

## Discrepancy

ATB FLT NR GTI127/ORD/TRN, AFTER TAKEOFF NR 1 ENGINE HAD A FIRE WARNING FOLLOWING INDICATIONS WERE OBSERVED, FIRE WARNING LIGHT AND HIGH NACELLE TRMP (ABCLAMPOVE 9.0) ALSO GOT START VALVE OPEN LIGHT.  AFTER ENGINE SHUTDOWN GOT OIL FILTER BYPASS LIGHT.  DUMPED 90,000 KG FUEL.  RETURNED TO ORD, LANDING UNEVENTFUL.  FOUND 'S' DUCT CLAMP FAILED CAUSING DAMAGE TO WIRING, FAN COWL AND SEVERAL COMPONENTS.  REPLACED DEFECTIVE CLAMP, 'S' DUCT, REVERSER PDU AND REPAIRED WIRING TO REVERSER, START VALVE.  ALSO, REPLACED OIL FILTER BYPASS SWITCH AND RIGHT FAN COWL.  PERFORMED ENGINE RUNUP.  ALL SYSTEMS OPERATE. (M)
